Образец цитирования:
И. М. Гельфанд, Л. А. Дикий, “Структура алгебры Ли в формальном вариационном исчислении”, Функц. анализ и его прил., 10:1 (1976), 18–25; Funct. Anal. Appl., 10:1 (1976), 16–22
\RBibitem{GelDik76}
\by И.~М.~Гельфанд, Л.~А.~Дикий
\paper Структура алгебры Ли в формальном вариационном исчислении
\jour Функц. анализ и его прил.
\yr 1976
\vol 10
\issue 1
\pages 18--25
\mathnet{http://mi.mathnet.ru/faa2125}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=467819}
\zmath{https://zbmath.org/?q=an:0347.49023}
\transl
\jour Funct. Anal. Appl.
\yr 1976
\vol 10
\issue 1
\pages 16--22
\crossref{https://doi.org/10.1007/BF01075767}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/faa2125
https://www.mathnet.ru/rus/faa/v10/i1/p18
Эта публикация цитируется в следующих 74 статьяx:
Dilei Lu, “Fermionic Novikov bialgebras, fermionic Novikov Yang-Baxter equations and Rota-Baxter operators”, Communications in Algebra, 2025, 1
V. M. Buchstaber, E. Yu. Bunkova, “Polynomial dynamical systems associated with the KdV hierarchy”, Part. Differ. Equ. in Appl. Math., 12 (2024), 100928–6
В. М. Бухштабер, “Динамическая система Мамфорда и гиперэллиптические функции Клейна”, Функц. анализ и его прил., 57:4 (2023), 27–45; V. M. Buchstaber, “The Mumford dynamical system and hyperelliptic Kleinian functions”, Funct. Anal. Appl., 57:4 (2023), 288–302
Ismail Laraiedh, Sergei Silvestrov, Springer Proceedings in Mathematics & Statistics, 426, Non-commutative and Non-associative Algebra and Analysis Structures, 2023, 613
Denis Blackmore, Anatolij K. Prykarpatski, “Dark Equations and Their Light Integrability”, JNMP, 21:3 (2021), 407
F. Razavinia, “Local coordinate systems on quantum flag manifolds”, Чебышевский сб., 21:4 (2020), 171–195
Sylvain Carpentier, “A sufficient condition for a rational differential operator to generate an integrable system”, Jpn. J. Math., 12:1 (2017), 33
D. Blackmore, A. K. Prykarpatsky, E. Özçağ, K. Soltanov, “Integrability Analysis of a Two-Component Burgers-Type Hierarchy”, Ukr Math J, 67:2 (2015), 167
Anatolij K. Prykarpatski, Kamal N. Soltanov, Emin Özçağ, “Differential-algebraic approach to constructing representations of commuting differentiations in functional spaces and its application to nonlinear integrable dynamical systems”, Communications in Nonlinear Science and Numerical Simulation, 19:5 (2014), 1644
D. Blackmore, Ya. A. Prikarpatsky, N. N. Bogolyubov (Jr.), A. K. Prikarpatski, “Integrability of and differential–algebraic structures for spatially 1D hydrodynamical systems of Riemann type”, Chaos Solitons Fractals, 59 (2014), 59–81
Liangyun Chen, “A Kind of Infinite-Dimensional Novikov Algebras and Its Realizations”, Abstract and Applied Analysis, 2013 (2013), 1
Vladimir S. Gerdjikov, Georgi G. Grahovski, Alexander V. Mikhailov, Tihomir I. Valchev, “Polynomial Bundles and Generalised Fourier Transforms for Integrable Equations on A.III-type Symmetric Spaces”, SIGMA, 7 (2011), 096, 48 pp.
Zhiqi Chen, “Underlying lie algebras of quadratic Novikov algebras”, Czech Math J, 61:2 (2011), 323
Donald Yau, “Hom–Novikov algebras”, J. Phys. A: Math. Theor., 44:8 (2011), 085202
S B Lobb, F W Nijhoff, “Lagrangian multiform structure for the lattice Gel'fand–Dikii hierarchy”, J. Phys. A: Math. Theor., 43:7 (2010), 072003
D K Demskoi, V V Sokolov, “On recursion operators for elliptic models”, Nonlinearity, 21:6 (2008), 1253